# SDR COMA0160799

- Difficulty date: October 10, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 16,405 hours, 16,104 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT #5790 - L/H AC PACK EMITS OILY SMELL WHEN APU BLEED SOURCE USED.COULD NOT DUPLICATE OPERATED L/H AND R/H AC PACKS ON APU AND NO SMOKE OR ODOR WAS NOTED.
